# SDR SWIA202164117

- Difficulty date: November 26, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO FLOOR SILL SUPPORT ANGLE AT APPROX. FS.1047 TO FS.1051 STRG 17L HAS CORROSION (MARKED)   (C CHECK RO 02-03-22)   REPAIRED AFT CARGO FLOOR SILL SUPPORT ANGLE AT APPROX. F.S 1047 TO F.S 1051 STRG 17L REF REO 670-53-61-2018 REV-- DATED 2021-12-06
